Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On unramified Galois $ 2$-groups over $ \mathbb{Z}_2$-extensions of real quadratic fields


Author: Yasushi Mizusawa
Journal: Proc. Amer. Math. Soc. 138 (2010), 3095-3103
MSC (2010): Primary 11R23; Secondary 11R20
Published electronically: May 4, 2010
MathSciNet review: 2653934
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Galois groups of the maximal unramified pro-$ 2$-extensions over the cyclotomic $ \mathbb{Z}_2$-extensions of certain real quadratic fields are metacyclic pro-$ 2$ groups, and we give some criteria for the finiteness and examples relating to Greenberg's conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11R23, 11R20

Retrieve articles in all journals with MSC (2010): 11R23, 11R20


Additional Information

Yasushi Mizusawa
Affiliation: Department of Mathematics, Nagoya Institute of Technology, Gokiso, Showa, Nagoya, Aichi, 466-8555 Japan
Email: mizusawa.yasushi@nitech.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10458-4
PII: S 0002-9939(10)10458-4
Received by editor(s): June 19, 2009
Received by editor(s) in revised form: November 29, 2009
Published electronically: May 4, 2010
Additional Notes: This work was supported by KAKENHI (20840022), Grant-in-Aid for Young Scientists (Start-up).
Communicated by: Ken Ono
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.